# SDR U2RA202007100001

- Difficulty date: July 10, 2020
- Submitted: September 25, 2020
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747428
- Aircraft serial: 25238
- Aircraft time: 101,195 hours, 15,251 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65B070082
- Condition: Damaged
- Location: Bs 1801
- Part time: 101,195 hours, 15,251 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF TASK CARD 53-804-01-01, EXISTING BLEND REPAIR NOTED ON SKIN AT LOWER FUSELAGE STA 1801 S-38R TO S-39R.  ACCOMPLISHED REPAIR IN ACCORDANCE WITH FLIGHT VEHICLES CONSULTING INC, ENGINEERING ORDER NUMBER 20288.
